# SDR SWAA2021122749171

- Difficulty date: December 1, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FORWARD CARGO INTERCOSTAL (BOEING NOUN BAFFLE) AT LBL 25; STA 500B-500C IS CRACKED ; / [01] REMOVED CARGO INTERCOSTAL; [02] INSTALLED NEW CARGO INTERCOSTAL IAW SRM 51-40-02.
